Quotation Rudloff, Christian, Zalesskii, Alexandre. 2007. On multiplicity 1 eigenvalues of elements in irreducible representations of finite quasi-simple groups. Journal of Group Theory 10 (5): 585-612.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Group Theory
Citation Index SCI
Language English
Title On multiplicity 1 eigenvalues of elements in irreducible representations of finite quasi-simple groups
Volume 10
Number 5
Year 2007
Page from 585
Page to 612
Reviewed? Y

Associations

People
Rudloff, Christian (Former researcher)
External
Zalesskii, Alexandre (University of East Anglia, United Kingdom)
Organization
Produktionsmanagement (Taudes) (Details)
Google Scholar: Search